# SDR R61A2025090900385

- Difficulty date: August 24, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 36,776 hours, 26,898 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101722
- Part serial: 4101722
- Condition: Faulty
- Location: Zone 100
- Part time: 36,774 hours, 26,897 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF SMOKE IN COCKPIT DURING DESCENT THROUGH 13000 FEET.  NO VISUAL SMOKE INDICATION. NO SMOKE SMELL IN THE CABIN.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. FIREFIGHTERS DID NOT FIND ABNORMAL HEAT SPOTS. R&R LH RECIRCULATION FAN.
